Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Will amlodipine lasix and dextrose be given for hypertension

Premium Questions

Dr. Rajesh Teli MD

for hypertension . I am told losartan (25mg) shunts blood away from the kidneys and need to switch to something else. I was told one of the choices is of Lasix or amlodipine besylate. With my CKD... View answer

Answered by : Dr. Rajesh Teli ( Cardiologist)
Dr. Vaddadi Suresh MD

Hello, My uncle is a known case of hypertension .he is on telma 40 bd and amlodipine 2.5 bd, presently his kft is derranged, creatinine 2.7, kindly let me know if to change medication for hypertension... View answer

Answered by : Dr. Vaddadi Suresh ( Internal Medicine Specialist)
Dr.    Suresh Heijebu MD

hypertension .Due to disagreement in opinion between us she became anxious.On 30.09.2015 her BP was 160/90 & is prescribed PRAZOPRESS XL 2.5 & Telma-AM ( Telmisartan 40 mg, Amlodipine besylate 5 mg) .She is... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Lilit Baghdasaryan MD

: Amlodipine Besylate 5 mg. Started taking it 24 hours ago as this was added to my regular BP med list ... (Amlodipine) for ONLY 24 hours and having my BP still high all day today (see below); and now... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr.     Bhanu Partap MD

Hello, I'm a 44 yoa female with high bp . I've been on lisinoprol and amlodipine for about 4 years. Recently, my hands and feet are see,king to the point of my skin feeling and looking like it's going to pop ... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)

Public Forum Discussions

Dr.  Pradipta Ghosh MD

hi one of my friends is hypertensive. despite her regular medicines her bp remained 140/100. when she went to a day care center, they administered dextrose and inj lasix 20mg. in addition ... View answer

Answered by : Dr. Pradipta Ghosh ( General & Family Physician)
Dr.  Ralph Chambers MD

I m a 46 year old female with HTN. I take Amlodipine 5mg qd, Lasix 20mg every other day, allopurinol 200 mg qd, potassium10 meq twice day. yesterday when i came from work i could hardly stay awake, i ... View answer

Answered by : Dr. Ralph Chambers ( General & Family Physician)
Dr. Sukhvinder Singh MD

I m 43 years old female. Since my first pregnancy (10 years ago) I ve got hypertension and still remains. Now I m using Calcium channel blockers (amlodipine). Recently I ve got muscle spasm on my foot ... View answer

Answered by : Dr. Sukhvinder Singh ( Cardiologist)
Dr. VPYK Prasanna MD

my mother is 76 yrs old . she is a known case of systemic hypertension. she has no other cormobidites. she was taking concor AM 2.5 . amlodipine 5 mg and bisoprolol 2.5. during that time her bp ... View answer

Answered by : Dr. VPYK Prasanna ( General & Family Physician)
Dr. Isaac Gana MD

I was in the hospital for hypertension and the doctor gave me amlodipine bestlayte 5m and I have been feeling the same, I lose my appite and I dont feel like talking to anyone, and My saliva feels ... View answer

Answered by : Dr. Isaac Gana ( Cardiologist)

Mobile Questions and Answers

Dr. Hari Om Chandrakar MD

You are advised to have USG scan of abdomen done to see if there is any anatomical problem in kidney which is causing this uncontrolled hypertension. Please revert back to us with USG reports. regards Dr Hari Om...

Dr. Dadapeer K MD

Hello Increased blood pressure is called as hypertension. The normal blood pressure is 120/80 mm of hg. A blood pressure of more than 140/90 mm of hg is called as hypertension. Thank you

Dr.   Sudhir Kumar MD

For hypertension, medications such as telmisartan or olmesartan would be helpful in bringing down the Blood pressure. For vomiting, ondansetron tablets may be used. Best wishes, Dr Sudhir Kumar MD DM